# SDR FDEA201010154079

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083272
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE CAP FLOORBEAM, BL 0 TO RBL 25.  CUTOUT DAMAGE AREA APPROX   DIM: 2" X 6.6". FABRICATED UPPER TEE FROM BAC 1505-100617-7075T6 APPROX DIM 18" X   2", SUPPORT ANGLES AND REINFORCEMENT STRAPS. INSTALLED REPAIR PARTS IAW SRM 53-10-8 FIG 3, 51-20-01 AND 51-30-2.
